MAUDE Adverse Event Report: GENICON, INC. GENICON 2EZEE SPECIMEN RETRIEVAL BAG

GENICON, INC. GENICON 2EZEE SPECIMEN RETRIEVAL BAG
Model Number 550-000-200
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between october 2017 through december 2019.The device was not returned for evaluation.It should be noted that there were two (2) additional complaints included as part of the original complaint record.This complaint record ((b)(4)) was addended to focus on product experience report (b)(4).Complaint (b)(4) was initiated to address (b)(4) was initiated to address (b)(4).
 
Event or Problem Description
I met with doctor and reviewed the bag with him - he did hands-on and said it looked fine.I was available on 3/25-3/29, for doctor's cases, however this case was pushed and i was not made aware of the new date and time and was not present due to genicon evaluations at other facilities.Doctor did one other case with the bag and it worked as expected.I was told by the crd that after a different doctor had a tear (described in (b)(4)), that this doctor also had a similar tear - at the seam toward the bottom or point of the bag.Note: i have been present for 4 additional cases since this occurrence and the bag worked well, however i have not spoke to dr.Hipp at this time and will do so when he returns.((b)(4)).It should be noted that there were two (2) additional complaints included as part of the original complaint record.This complaint record was addended to focus on product experience report (b)(4).Complaint (b)(4) was initiated to address p(b)(4) was initiated to address (b)(4).

Brand Name
GENICON 2EZEE SPECIMEN RETRIEVAL BAG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park, fl
MDR Report Key10361349
Report Number3002590791-2020-00038
Device Sequence Number2329718
Product Code GCJ
UDI-Device Identifier00877972007289
UDI-Public(01)00877972007289(10)I9824-A(11)180911(17)200310
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2020
Device Model Number550-000-200
Device Lot NumberI9824-A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1